# SDR ASOA05214

- Difficulty date: February 26, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE OMEGA BRACKET ON THE LEFT SIDE OF THE FLAP BEAM AT RIB 8 WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BRACKET ON THE LEFT SIDE OF THE FLAP BRAM AT RIB 8 IAW SRM 51-25-01.  (M)
